advertisement
Question
Posted by: jessie | 2008/11/13

stopped the pill

i have previously had cysts and a low estrogen level, my gynae put me on minerva and estrofem , i have been taking them for about 12 years , all cysts are gone and my estrogen levels where good . I decide to stop the pill so i can start process of having a baby , went to my gynae and all seemed well and he said that i can stay off pill . My estrogen level was a bit low . I have been off the pill for about 5 months and i have not had my periode in that time . Not having sexuall intercoarse . Is that normal or should i go to gynae ? Pls help !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See reply to your other posting.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement